What medications cause thin skin?
Have you ever noticed your skin becoming paper-thin as you age? Sometimes, this is simply a sign of aging. But at other times, it could be due to the medications we take.
Chances are if someone looks like they have seen the wrong end of an industrial shredder and they’re on prescription drugs – these medicines may be to blame for their thinning skin issues. Keep on reading to find out which medication causes thin skin.
The Skinny on Thin Skin
Before delving into the types of medication that cause thin skin, let’s first understand what “thin skin” means.
Thin Skin refers to a condition where one’s dermis layer gets thinner, prompting weakened support structures beneath the surface-layer and excessive dryness, bruising and tearing.
The main culprits for causing thin-skin are strong steroid creams held in place with tape; however some prescribed drugs can make delicate areas prone to rips even in places where stronger tissue surrounds it. Thus besides steroids used topically or through injection; antibiotics primed against acne, chemotherapeutic regimens plus immunosuppressive treatments lead by Methotrexate,can weaken, strain, rip or break already weak follicle tunnels.
In medical aesthetics circles steroid solutions such as Betamethasone Valerate cream exist specifically for treating inflammatory disorders like eczema spots from yeast fungal infections and everything related between these two. They work best when expressed lightly atop problem areas then scaled back over time with repeated treatment cycles until full reversal occurs. As a result… Oops! Tissue ripped away because who needs hair anyway?!
But cream asides there another form called Betamethasone dipropionate known popularly by its brand name Diprolene whose drug moniker takes things up a notch while threatening melatonin production critical for healthy skin. Funny how some of these medicines prescribe their way into undermining exactly what you’re trying to heal.
When someone’s immune system goes haywire causing everything from inflammation to autoimmune diseases, doctors often recommend immunosuppressive medications to bring things back under control. One such drug is methotrexate that aims at reducing painful symptoms provoked by arthritis flare-ups but comes with its disadvantages like triggering temporary hair-loss and thinning the skin out.
While Methotrexate it may offer relief for psoriasis or breast cancer patients; seen in some rare remaining cases where it thins certain areas so harshly leaving a mark almost comparable to an alien’s landing – why expose oneself when there are other alternatives?
Skin discoloration stemming from immunotherapy isn’t unusual, especially in instances where one opts-out of SPF application, augmenting sunburn burns both subtler effects than drugs used directly upon contact hence caution exercised here remains top-sort priority.
You wouldn’t expect something aimed at managing a major illness can cause even more trouble? Chemotherapy medication might shock you then. alongside prescription acne treatment isotretinoin, which guarantees effortlessly shiny AC lights reflecting off your scalp after flesh-skimming doses turn your sensitive parts brittle on repeat dosages! Also known as accutane, isotretinoin shapes up the contents of our follicles aiming at drying out sebum production rates—a precursor advocating bacteria buildup responsible for irritants development-, mainly found around Greasy areas surrounding our scalps remain particularly vulnerable – but not exclusively- as this medicine encourages layers peeling faster exposing microscopic blood vessels now fragile overriding critical recovery procedures.
This particular prescription remedy acts relatively quickly however with each dose increasing risks towards becoming permanently sterile creating a consideration basis for taking into account before just jumping right into usage without considering all potential ramifications beforehand.
We save those tiny fellows to last. But first think about one thing, who doesn’t like honey? Unfortunately for group B Streptococcus positive individuals, they can walk around with this sweet substance in their wounds not even knowing its unwelcomed presence then prescribe antibiotics for aesthetic purposes instead of medical purposes could turn into a bad day ahead.
If skin thinning is only allied with long-term systemic regimens designed made up of oral tetracycline antibiotics meanwhile breaking down collagen prematurely,—expect the worst.
On that note: usage needs regular doses which certainly will dent supplies reducing benefits while simultaneously expiring some altogether while acting more like placebos than serious remedies punishing recipients slowly over time.
Skin thinning induced by medications remains an understandably progressing side-effect throughout most drugs prescribed nowadays; compounded further by other risk factors including age and prolonged sun exposure. If you experience thinning skin together with unusual symptoms such as bruising at relatively unexposed places, get your worries relieved via professional consultations where the doctor will takeinto account these details(Oops!). They may spin things round and bring forth potential alternatives, mitigate risks or throw caution to wind listening intently or failing completely (Jokes Aside…).